1
TÍTULO: Algorithms for generalized numerical semigroups
AUTORES: Cisto, C; Delgado, M ; Garcia Sanchez, PA;
PUBLICAÇÃO: 2021, FONTE: JOURNAL OF ALGEBRA AND ITS APPLICATIONS, VOLUME: 20, NÚMERO: 05
INDEXADO EM: Scopus WOS CrossRef: 2
NO MEU: ORCID
2
TÍTULO: Conjecture of Wilf: A Survey
AUTORES: Delgado, M ;
PUBLICAÇÃO: 2020, FONTE: Springer INdAM Series, VOLUME: 40
INDEXADO EM: Scopus CrossRef: 5
NO MEU: ORCID
3
TÍTULO: On a question of Eliahou and a conjecture of Wilf  Full Text
AUTORES: Manuel Delgado ;
PUBLICAÇÃO: 2018, FONTE: MATHEMATISCHE ZEITSCHRIFT, VOLUME: 288, NÚMERO: 1-2
INDEXADO EM: Scopus WOS CrossRef: 9
NO MEU: ORCID
4
TÍTULO: Numerical semigroups with a given set of pseudo-Frobenius numbers
AUTORES: Delgado, M ; Garcia Sanchez, PA; Robles Perez, AM;
PUBLICAÇÃO: 2016, FONTE: LMS JOURNAL OF COMPUTATION AND MATHEMATICS, VOLUME: 19, NÚMERO: 1
INDEXADO EM: Scopus WOS CrossRef: 1
NO MEU: ORCID
5
TÍTULO: numericalsgps, a GAP package for numerical semigroups
AUTORES: Delgado, M ; Garcia Sanchez, PA;
PUBLICAÇÃO: 2016, FONTE: ACM COMMUNICATIONS IN COMPUTER ALGEBRA, VOLUME: 50, NÚMERO: 1
INDEXADO EM: Scopus WOS CrossRef: 13
NO MEU: ORCID
6
TÍTULO: On the Weight Hierarchy of Codes Coming From Semigroups With Two Generators
AUTORES: Manuel Delgado ; Jose I Farran; Pedro A Garcia Sanchez; David Llena;
PUBLICAÇÃO: 2014, FONTE: IEEE TRANSACTIONS ON INFORMATION THEORY, VOLUME: 60, NÚMERO: 1
INDEXADO EM: Scopus WOS CrossRef: 15
7
TÍTULO: ON THE GENERALIZED FENG-RAO NUMBERS OF NUMERICAL SEMIGROUPS GENERATED BY INTERVALS
AUTORES: Delgado, M ; Farran, JI; Garcia Sanchez, PA; Llena, D;
PUBLICAÇÃO: 2013, FONTE: MATHEMATICS OF COMPUTATION, VOLUME: 82, NÚMERO: 283
INDEXADO EM: Scopus WOS CrossRef: 6
8
TÍTULO: Rees quotients of numerical semigroups
AUTORES: Manuel Delgado ; Vítor H. Fernandes ;
PUBLICAÇÃO: 2013, FONTE: PORTUGALIAE MATHEMATICA, VOLUME: 70, NÚMERO: 2
INDEXADO EM: Scopus WOS CrossRef: 1
9
TÍTULO: ON ITERATED MAL'CEV PRODUCTS WITH A PSEUDOVARIETY OF GROUPS  Full Text
AUTORES: Manuel Delgado ; Benjamin Steinberg;
PUBLICAÇÃO: 2011, FONTE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, NÚMERO: 7
INDEXADO EM: Scopus WOS CrossRef
10
TÍTULO: PREFACE  Full Text
AUTORES: Alfredo Costa ; Manuel Delgado ; Vítor H. Fernandes ;
PUBLICAÇÃO: 2011, FONTE: INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, VOLUME: 21, NÚMERO: 7
INDEXADO EM: Scopus WOS CrossRef
Página 1 de 3. Total de resultados: 28.